# SDR A6WA201543300

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 32,214 hours, 30,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL190, RECEIVED PAX DOOR RED WARNING MSG, ACCOMPANIED BY INCREASED NOISE FROM MAIN PAX DOOR.  COMPLIED WITH QRH, PRESS NORMAL, WITNESS MARKS ARE ALIGNED BUT LOCK INDICATOR SHOWS UNSAFE.  TROUBLE SHOT DOOR IAW AMM 52-11-00.  ADJUSTED LOCK INDICATOR, LUBED LATCHES, CHECKED FOR CODES, NOTE NOTED.  PERFORMED BITE TEST, NO DEFECTS NOTED AT THIS TIME.  INSPECTED DOOR TO FUSELAGE HARNESS, NO DEFECTS NOTED.
